On the Reconstruction of Latin Squares

Ratko Tošić

Publications de l'Institut Mathématique (1980)

  • Volume: 28(42), Issue: 48, page 209-213
  • ISSN: 0350-1302

How to cite


Ratko Tošić. "On the Reconstruction of Latin Squares." Publications de l'Institut Mathématique 28(42).48 (1980): 209-213. <http://eudml.org/doc/257553>.

author = {Ratko Tošić},
journal = {Publications de l'Institut Mathématique},
keywords = {Latin squares},
language = {eng},
number = {48},
pages = {209-213},
publisher = {Matematički institut SANU},
title = {On the Reconstruction of Latin Squares},
url = {http://eudml.org/doc/257553},
volume = {28(42)},
year = {1980},

AU - Ratko Tošić
TI - On the Reconstruction of Latin Squares
JO - Publications de l'Institut Mathématique
PY - 1980
PB - Matematički institut SANU
VL - 28(42)
IS - 48
SP - 209
EP - 213
LA - eng
KW - Latin squares
UR - http://eudml.org/doc/257553
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.